Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Strong converse inequality for Poisson sums


Authors: F. Dai and Z. Ditzian
Journal: Proc. Amer. Math. Soc. 133 (2005), 2609-2611
MSC (2000): Primary 41A17, 41A63
Published electronically: April 25, 2005
MathSciNet review: 2146205
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The rate of convergence of Poisson sums and their combinations are shown to be equivalent to appropriate $K$-functionals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 41A17, 41A63

Retrieve articles in all journals with MSC (2000): 41A17, 41A63


Additional Information

F. Dai
Affiliation: Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, Alberta, Canada T6G 2G1

Z. Ditzian
Affiliation: Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, Alberta, Canada T6G 2G1

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08089-5
PII: S 0002-9939(05)08089-5
Received by editor(s): January 27, 2004
Published electronically: April 25, 2005
Additional Notes: This work was supported by NSERC grant of Canada A4816
Communicated by: Andreas Seeger
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.